# SDR CALA2013111993054

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 93,140 hours, 14,707 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RT REVERSER ISOLATION VLV STATUS MESSAGE DISPLAYED.  ALSO, REVERSER ISOLATION LIGHT IS ON.  NO EICAS MESSAGE DISPLAYED.
